Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 128, Number 2
HTML articles powered by AMS MathViewer

Differentiable monotone maps on manifolds
P. T. Church PDF
Trans. Amer. Math. Soc. 128 (1967), 185-205
Doubly-connected minimal surfaces
Paul M. Bailyn PDF
Trans. Amer. Math. Soc. 128 (1967), 206-220
Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold
K. T. Hahn and Josephine Mitchell PDF
Trans. Amer. Math. Soc. 128 (1967), 221-231
Isotopy classes of imbeddings
C. W. Patty PDF
Trans. Amer. Math. Soc. 128 (1967), 232-247
On a constructive definition of the restricted Denjoy integral
Donald W. Solomon PDF
Trans. Amer. Math. Soc. 128 (1967), 248-256
Convolution measure algebras with group maximal ideal spaces
Joseph L. Taylor PDF
Trans. Amer. Math. Soc. 128 (1967), 257-263
Outer derivations of Lie algebras
Shigeaki Tôgô PDF
Trans. Amer. Math. Soc. 128 (1967), 264-276
A weak containment theorem for groups with a quotient $R$-group
Lawrence Baggett PDF
Trans. Amer. Math. Soc. 128 (1967), 277-290
Cohomology of local group extensions
S. Świerczkowski PDF
Trans. Amer. Math. Soc. 128 (1967), 291-320
On multipliers of $p$-integrable functions
Liang-shin Hahn PDF
Trans. Amer. Math. Soc. 128 (1967), 321-335
Upper and lower bounds of the radii of gyration of convex bodies
Tsuan Wu Ting PDF
Trans. Amer. Math. Soc. 128 (1967), 336-357